# SDR 20000907SH011

- Difficulty date: August 4, 2000
- Submitted: September 7, 2000
- Operation: Air carrier
- Aircraft: N378LF
- Make and model: Bolkms BK117A4
- Aircraft serial: 7124
- System (JASC): 7120 · Engine Mount Section
- Part: Mount
- Part number: 1176272101
- Part serial: 0480
- Condition: Cracked
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING FUEL PUMP CHANGE ON NR 1 ENGINE, DISCOVERED INBOARD SIDE ENGING MOUNT BROKEN.  (X)
